| Model Number |
760 |
| Medical Device Problem Code |
Device Inoperable (1663)
| Health Effect - Clinical Code |
No Code Available (3191)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluation summary: the field service engineer evaluated the ventilator and replaced the pressure solenoid printed circuit board (pcb).The ventilator passed all testing per manufacturer's specification at the time of service.The ventilator was returned to the customer for clinical use.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the ventilator shut down during use on a patient.The patient was removed from the ventilator and placed on an alternate ventilator.There was no adverse event or consequence as result of the reported event.
Additional Manufacturer Narrative
Device evaluation summary: the proportional solenoid (sol) printed circuit board (pcb) was returned for failure investigation.A visual inspection was carried out on the returned pcb, no anomalies were observed.The psol pcb was assembled into the failure investigation test ventilator.The fault was isolated to component u11.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.